MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER STANDARD KIT (16F) (DUAL-LUMEN); BLOOD ACCESS DEVICE AND ACCESSORIES

BARD ACCESS SYSTEMS DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER STANDARD KIT (16F) (DUAL-LUMEN); BLOOD ACCESS DEVICE AND ACCESSORIES
Model Number DF19SH24K
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the patient was sent to the facility for replacement of his decathlon dialysis catheter, due to a broken white plastic clamp.There was no reported patient injury.

Brand Name
DECATHLON DF LONG-TERM HEMODIALYSIS CATHETER STANDARD KIT (16F) (DUAL-LUMEN)
Common Device Name
BLOOD ACCESS DEVICE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7426173
Report Number3006260740-2018-00677
Device Sequence Number10789797
Product Code MSD
UDI-Device Identifier00801741013942
UDI-Public(01)00801741013942
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF19SH24K
Device Catalogue NumberDF19SH24K
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74
Patient Weight67